# SDR USAA2012031600001

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,688 hours, 7,283 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Mech
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 1L WILL NOT DISARM.  MAINTENANCE LUBRICATED SLIDE QUICK RELEASE BAR RELEASE LEVER .  ARM/DISARM OF SLIDE CARRIED OUT SEVERAL TIMES, NOW OK.
